# SDR TWAA9917414

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 83 FORMER CRACKED AT LBL 10.  STOP DRILLED CRACK.  HFEC STOP DRILL PER TWA NDT PART 6-51-00-03, CRACK CONTAINED.  REPAIRED CRACK PER SRM 53-03, FIG 34.
